# SDR AALA20090406TUL36

- Difficulty date: March 31, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- Aircraft time: 56,520 hours, 28,933 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH AFT BATTERY PACK SEAT DROP PLUGGED IN, AFT HALF OF SEAT EMERGENCY LIGHTS DIE.  FOUND SHORTED WIRES FOR EPL IN AFT ACCESSORY, REPAIRED AND SECURED WIRES, OPERATIONAL CHECK GOOD PER WORK CARD 5703.
